Top
30
Doctor insights on: Used Monistat 1 But Still Itchy

Share
1

1
I used monistat 1 (tioconazole) the night before last and I woke up this morning still having itchiness and burning. Is okay to use another one?

I used monistat 1 (tioconazole) the night before last and I woke up this morning still having itchiness and burning. Is okay to use another one?

It takes 5to7Days: It takes anywhere from 7 days to take full affect.If not start feeling better in couple of days. Then it is better to see your Doctor or Gynecologist as it may be resitant to monistat or it is something else
Even though the resistance to Miconazole which is in Monistat is less common but still possible.
Using another one will not help ...Read more

Dr. Heidi Fowler
114 doctors shared insights

Monistat 1 (Definition)

Monistat-1 is a vaginal agent which is a kind of women's ...Read more


2

2
Why is the monistat 1 making me itchy still? I used it on Friday night.

Why is the monistat 1 making me itchy still? I used it on Friday night.

Incomplete Rx: It is probable that the Monistat has not completely eradicated the possible infection. Have a GYN MD examine you and find out if that is the case or not. ...Read more

9

9
Experiencing itching mainly on/around my clitoris. Not an STD, bacterial infection, & I just used monistat 1 but still itching. No strange discharge.

Experiencing itching mainly on/around my clitoris. Not an STD, bacterial infection, & I just used monistat 1 but still itching. No strange discharge.

Vaginal yeast Rx: You're on the right track in trying miconazole, a recommended treatments for yeast, which is the most common cause of vaginal area itch in women. Most vaginal yeast infections cause little or no discharge. It takes a few days for miconaozole to help, and it needs to be inserted into the vagina, not just applied to the itchy area. Check w/ your doctor if not helping after a few days. ...Read more

11

11
I used Monistat 1, 3 days ago, and my condition as been progressively getting better, but now is stopping progress and still a few light symptoms pers?

Hmmm,...: Well, you could try one more course, but generally if the over the counter meds are not 100% effective, it may be time to see the Doctor, get the official diagnosis and get a Rx med that is often stronger. Best wishes. ...Read more

12

12
I used monistat 1 (tioconazole) two days ago and a still having a slight itch. Is this normal?

Yes: In most situations it will take up to 1 to 2 weeks to clear infection. Symptoms usually don't resolve immediately. ...Read more

15

15
So I used Monistat 1, 2 days ago and the itch still comes and gos. I have not discharge. But I also has sex the day after I took it? Why does it stil

You may need more: The cream may need to be used up to a week twice a day externally, or maybe you need the 7-day vaginal suppository course in addition to the cream applied externally. If it doesn't improve after that, see your doctor, best wishes ...Read more

16

16
I jusr started usinf Monistat tonight and used the itch cream and it's still itchy, is that normal?

Listen to your body: Benadryl (diphenhydramine) is an antihistamine that will relieve itching due to elevated levels of histamine. Itching caused by yeast overgrowth is probably not caused by histamine. Monostat will treat a yeast infection but it may take 2-3 days to get a positive response. Coconut oil kills yeast and may be able to moisten irritated vaginal tissues. ...Read more

17

17
Had protected sex, after had intense itching on clitoris for 3 weeks & little white flakes. Just used Monistat 1 (tioconazole). Still wondering what it could be?

Had protected sex, after had intense itching on clitoris for 3 weeks & little white flakes. Just used Monistat 1 (tioconazole). Still wondering what it could be?

Dermatitis : Your are not allergic to latex?
It sounds like something irritated your skin. That could have been the latex in the condom, a lubricant used, or anything else that touched that area. ...Read more

18

18
I used monistat 1 (tioconazole) and it hasn't flushed out yet. I still have minor itching. I've used it before and usually have discharge but nothing came out this?

I used monistat 1 (tioconazole) and it hasn't flushed out yet. I still have minor itching. I've used it before and usually have discharge but nothing came out this?

Absorbed: The monistat is typically absorbed. It is ok if you do not see it come out. If your vaginal itching continues then the problem may not have been yeast and an obgyn evaluation is warranted. ...Read more

19

19
Week I tried Monistat and vagisil but im still itchy what would you recommend?

Week I tried Monistat and vagisil but im still itchy what would you recommend?

Vaginitis: See a gynecologist. If your itching was not relieved with monistat, it now needs to be assessed by a clinician. It may be a yeast infection that is resistant to the medication, but it could be a bacterial infection. Other causes of vaginitis can be allergic reactions, topical dermatitis, inflammatory conditions.... You need a physical examination and further laboratory testing. ...Read more

20

20
Why am i still itching a week later after using Monistat 1 (tioconazole)?

Something else: You may be sensitive to Monistat or it may not be a yeast infection. ...Read more

21

21
Will Monistat 1 (tioconazole) suppository still work if it's not put far enough in?

Will Monistat 1 (tioconazole) suppository still work if it's not put far enough in?

Usually: As long as the yeast infection is not severe than the product should disperse on its own enough to resolve the issue. Usually treatment takes more than one insertion so be more vigilant with the next insertion. ...Read more

24

24
If I've taking Monistat 1 (tioconazole) && duplican && i still have a discharge what is going on? Is this a std?

If I've taking Monistat 1 (tioconazole) && duplican && i still have a discharge what is going on?  Is this a std?

Get checked : There are many causes of vaginal discharge other than yeast infections. If yeast medication is not working in this likely is not a yeast infection. Schedule a visit to get tested for stds as well as bacterial vaginosis. Then the doctor can find the appropriate treatment to help you. ...Read more

25

25
I have done the 7 day monistat and BV meds, but still itchy, what could be the cause? No sex in almost a year.

I have done the 7 day monistat and BV meds, but still itchy, what could be the cause? No sex in almost a year.

Resistant yeast?: Yeast often causes genital itching, but BV usually does not. A few percent of yeasts are resistant to some or all of the "azole" drugs like miconazole (Monistat). You could try a different one, like clotrimazole, terconazole, etc; they'll be in the same pharmacy section as Monistat. But if that doesn't help, you'll for sure need to see a doctor for diagnosis and treatment. ...Read more

28

28
Is it normal to have yellow discharge with an odd odor after using monistat 7? Odor is not fishy. I am still slightly itchy occasionally.

Is it normal to have yellow discharge with an odd odor after using monistat 7? Odor is not fishy. I am still slightly itchy occasionally.

Monistat: Monistat is a vaginal cream so some of it will come out and may cause a discharge. The vaginal yeast that it was used to treat can also cause some discharge. If you are still having discharge and itching after use then it may not have worked or you may have another problem. A visit to the obgyn will be helpful to sort this out. ...Read more

30

30
I used monistat 1 (tioconazole) and am seeing my long distance boyfriend in 24 hrs. We don't use condoms, can the treatment hurt either one of us?

I used monistat 1 (tioconazole) and am seeing my long distance boyfriend in 24 hrs. We don't use condoms, can the treatment hurt either one of us?

No problem: This will not harm either of you although it might get a little messy during sexual activity. Consider douching prior to meeting with him. ...Read more